About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 634739, 8 pages
http://dx.doi.org/10.1155/2013/634739
Research Article

Complex Oscillation of Higher-Order Linear Differential Equations with Coefficients Being Lacunary Series of Finite Iterated Order

1College of Mathematics and Information Science, Jiangxi Normal University, Nanchang 330022, China
2Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China
3School of Sciences, Jiangxi Agricultural University, Nanchang 330045, China
4Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing, Zhejiang 312000, China
5Department of Physics and Mathematics, University of Eastern Finland, P.O. Box 111, 80101 Joensuu, Finland

Received 18 January 2013; Accepted 12 April 2013

Academic Editor: Micah Osilike

Copyright © 2013 Jin Tu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Tu, Hong-Yan Xu, Hua-ming Liu, and Yong Liu, “Complex Oscillation of Higher-Order Linear Differential Equations with Coefficients Being Lacunary Series of Finite Iterated Order,” Abstract and Applied Analysis, vol. 2013, Article ID 634739, 8 pages, 2013. doi:10.1155/2013/634739